# SDR UPS01536490

- Difficulty date: August 2, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part serial: P726529
- Condition: Unserviceable
- Location: Left Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-LEFT ENGINE FAILED AT T/O  LOAD COMPRESSOR STALL WAS HEARD. FLAM ES WERE SEEN COMING FROM ENGINE PARTS. STRUCTURAL DAMAGE TO AIRCRAFT  WAS NOTED ***SUPPLEMENTAL MRR***     R&R LEFT ENGINE PER TC 5001 AND TESTED ENGINE PER TC 5002. RUN CHECK S GOOD. S/N ON P726529 PFF 717936. REMOVED AND REPLACED TRAILING EDG E FLAPS PER 27-51-02/401 STEPS D(2)THRU(D7), (D9) CORRECTIVE ACTION CONTINUES ON LOG PAGE 74903
